# SDR AALA20151012003

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Panel
- Part number: 476W220076A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW GND CHECK MIC ITEM 31225556.  EVAC SWITCH AT 4L, SWITCH WILL NOT ENGAGE & HORN INOPERATIVE.  L4 DOOR ATTENDANT PANEL ASSEMBLY REPLACED.  INSTALLATION TEST FOUND NORMAL & EMER EVACUATION SIGNAL SYS OPERATIONAL TEST FOUND NORMAL IAW AMM 33-22-06 & AMM 25-63-02.
